# SDR SWIA202504160029

- Difficulty date: March 29, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N253SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000620
- Aircraft time: 20,497 hours, 14,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL SEAT TRACK HAS GOUGES 4EA FROM FRAMES 25 THRU 33 (C-CHECK RO 04/15/2025)REMOVED AND REPLACED R/H LATERAL SEAT TRACK FR 25-33 PER E175 SRM 51-40-08. PN# 170-92568-005 PO# 330226
